Doklady Mathematics

, Volume 80, Issue 1, pp 456–459 | Cite as

On a semilinear degenerate elliptic boundary value problem for pseudodifferential equations

  • Yu. V. Egorov
  • Nguyen Minh Chuong
  • Dang Anh Tuan


Bounded Domain Smooth Boundary Bounded Linear Operator DOKLADY Mathematic Pseudodifferential Operator 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Yu. V. Egorov, Nguyen Minh Chuong, and Dang Anh Tuan, Dokl. Math. 74, 874–877 [Dokl. Akad. Nauk 411, 732–735 (2006)].Google Scholar
  2. 2.
    L. Nirenberg, Functional Analysis (Courant Inst., New York Univ., New York, 1975; Mir, Moscow, 1977).Google Scholar
  3. 3.
    M. I. Vishik and V. V. Grushin, Mat. Sb. 79(1), 3–36 (1969).MathSciNetGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2009

Authors and Affiliations

  • Yu. V. Egorov
    • 1
  • Nguyen Minh Chuong
    • 2
  • Dang Anh Tuan
    • 3
  1. 1.Université Paul SabatierToulouseFrance
  2. 2.Institute of MathematicsHanoiVietnam
  3. 3.Hanoi National UniversityHanoiVietnam

Personalised recommendations